# SDR UIEA2015012600019

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,812 hours, 19,061 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE LT SIDE STATION 1473.5 GOUGE IN SKIN ADJACENT TO RIVET.  CTR RIVET AT LAP SEAM, STATION 17L JUST FWD OF L4 DOOR DI34, DOT 43.  ACCOMPLISHED REWORK HFEC, SURFACE SCAN, GENERATED SR 3-3086487519 FOR EVALUATION OF REWORK, RESTORED FINISH & RECEIVED FORM 8100-9 FOR CATEGORY AN APPROVAL.
